# SDR F3LA200100049

- Difficulty date: March 26, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 42,939 hours, 27,467 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Manifold
- Part number: 65841571
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM LAX TO DEN, FLIGHT CREW REPORTED SPARKS, ARCING AND SMOKE COMING FROM BEHIND CAPTAIN''S INSTRUMENT PANEL.  AIRCRAFT DIVERTED TO LAS AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE CAPTAIN''S INSTRUMENT COOLING MANIFOLD BROKEN AND THE COOLING AIR DUCT INSULATION CHAFED, WHICH EXPOSED THE METAL DUCT AND CREATED A SHORT.  AN INTERIM REPAIR WAS ACCOMPLISHED PER EA 21-737-009 AND RW 258 WAS ISSUED TO REPLACE THE MANIFOLD AND THE DUCT AT THE NEXT C-CHECK.
